American Mathematical Society

My Account · My Cart · Customer Services · FAQ  

Additional Material for the Book

Book Web Pages | AMS Bookstore

Eisenstein Series and Automorphic $L$-Functions
Freydoon Shahidi
Publication Year: 2010
ISBN-10:  0-8218-4989-1
ISBN-13: 978-0-8218-4989-7
Colloquium Publicaitons, vol. 58

Grant Information (posted 1/11)

This page is maintained by the author.

Contact information:

Freydoon Shahidi
Purdue University
Department of Mathematics
150 N University Street
West Lafayette, IN 47907-2067
Freydoon Shahidi


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia